See Alike in...

Alike App

Browser

Jules26

754d

Hey all, I was finally doing well with my asthma control and got down to 9mg of prednisone after nearly 2 years of 30+mg/day. I had another ER visit this last week and they bumped me back up to 40mg! All of the side effects came back and I’m super frustrated that I have to taper down and have withdrawals again. Anyone else struggling with something similar?

Top reply
    • taylorg

      730d

      i take levabuterol

    • taylorg

      730d

      i take levabuterol

    • Kim2022

      732d

      I use alburrol. I'm sorry that happened to you. I have been lucky enough to not have had to be in the E.R. except there was 1 time I probably should have been taken, but my track coaches didn't care. As soon as we got to the bus, I literally laid down on the seat and passed out. I woke up again almost back at the school. Apparently people tried to wake me up, but couldn't.

    • Palmspringparrott

      748d

      I’m on symcort and albutrol

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion